# SDR TIPR2020120244479

- Difficulty date: October 25, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645528C
- Part serial: BN2247
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON TRIM TAB LEADING EDGE HAS CORROSION AROUND OUTBOARD HINGE POINT, REPLACED TRIM TAB.
